# SDR UALA2012091405205

- Difficulty date: September 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,714 hours, 7,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSSOVER EEL LIGHT AFT NEAR DOOR 5L IS INOP.  SECURED CONNECTOR AT CROSSOVER EEL NEAR DOOR 5R.
